I Have pcod problem from last 5 yr and my periods are not proper from starting and I m getting fatty and I hv even taken krimson35 bt of no use. Now my doc suggest me daine35. So would it help me and help me to loose my weight & is there any side effect of it???????
Plz sir. Do reply
Pills are given only for getting regular menses. They will not help you to lose weight. Weight reduction can be achieved by a combination of diet control and exercise. Weight loss will also help the PCOS and will help normalise hormones.
Hope this helps.
I'm rt there with you! Have PCOS and since my periods stopped 13 months ago I went from 105 to 135 In just a few months! NOTHING helps the weight go away! And idk what to do about not having a period! Not that I miss them lol but am concerned there's something serious wrong and also want the weight gain to go away! I have never had any children, I am 28 years old and have never taken any form of birth control ever in my life. I've only had few sexual partners bc I always had long term relationships with BFs since my 1st one in High school. Bc of that I didn't use anything to prevent pregnancy yet I've never once gotten pregnant!!? So am I infertile? What's going on and why the weight gain and no periods! Can you be in menopause at 28? Bc I'm also always HOT now when I used to always be cold at any temo under 70! Nt now, now I'm hot at 60! Lol what's going on! Need help! Freaked out!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.